# SDR USAA2009040790816

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 54,952 hours, 37,196 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA11148
- Condition: Delaminated
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 8 FLIGHT SPOILER DELAMINATED 5 INCHES FROM TRAILING EDGE & 12 INCHES FROM INBOARD END.  REPLACED NR 8 FLIGHT SPOILER IAW B737 AMM 27-61-11.
